HE WAS ADMITTED FOR 2 DAYS, HE IS ALSO A SEVERE ALCOHOLIC, ALSO HAS BEEN PROSCR. PROZAC 6 MON. PRIOR AND XANAX..hE HAS SERVERE HEAD ACHES, IS AFRAID NOT TO TAKE HIS MEDS, HAS CUT DOWN ON HIS ALC INTAKE BY 75% HE ALSO IS PRESC. OXYCODONE. HE IS IRRITABLE, WEVE TRIED TO CONTACT DR. W/ NO RETURN CALLS, HES BEEN OUT OF WORK (UNEMP) FOR ALONG TIME AND IS LEAVING THE STATE FOR WORK TUES..Im leaving my job to be w/ him..Can you advise me what im to do??
Did he have the seizure after he reduced his alcohol intake, because if he did, that could have caused the seizure. Many alcohol dependents have seizures if they quit or reduce their intake. If he seems to be seizing again, take him to the ER. Most who quit alcohol get irritable, the Prozac and Xanax should be helping with that part of it. The oxycodone may be making him extra irritable as well. If he seems too sick to you, take him to the ER and remember to take all his meds with you, so they know not to give him anything that will react with them. Do tell them he has an alcohol problem and has recently cut back alot, they do need to know that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 18 answers
Posted 8 Mar 2011 • 10 answers
Posted 24 Dec 2013 • 1 answer
Posted 4 Apr 2016 • 2 answers
Posted 18 Jun 2016 • 0 answers